# SDR SWIA200922983

- Difficulty date: October 23, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 17,668 hours, 12,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FROM AFT OVERHEAD EMERGENCY LIGHT INOP.  (FLT 4739)  RELAMPED EMERGENCY LIGHT.
